On associated polynomials and decay rates for birth-death processes

Share/Save/Bookmark

Doorn van, Erik A. (2003) On associated polynomials and decay rates for birth-death processes. Journal of Mathematical Analysis and Applications, 278 (2). pp. 500-511. ISSN 0022-247X

[img]PDF
Restricted to UT campus only
: Request a copy
121Kb
Abstract:Abstract: We consider sequences of orthogonal polynomials and pursue the question of how (partial) knowledge of the orthogonalizing measure for the associated polynomials can lead to information about the orthogonalizing measure for the original polynomials. In particular, we relate the supports of the two measures, and their moments. As an application we analyse the relation between two decay rates connected with a birth-death process.
Item Type:Article
Copyright:© 2003 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/62337
Official URL:http://dx.doi.org/10.1016/S0022-247X(02)00663-7
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page